MAUDE Adverse Event Report: ACCESS VASCULAR INC. HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

ACCESS VASCULAR INC. HYDROMID; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number MID-141CM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant reported that the midline catheter had kinked and that when it was removed a hole in the catheter was identified.The complainant provided an image showing the hole.Avi has requested that the catheter be returned for investigation, but the catheter has not been returned and the lot number has not been reported.No further investigation is possible.
 
Event or Problem Description
Report of break in catheter.

Brand Name
HYDROMID
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
ACCESS VASCULAR INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer (Section G)
ACCESS VASCULAR INC.
749 middlesex turnpike
billerica MA 01821
Manufacturer Contact
brian hanley
749 middlesex turnpike
billerica, MA 01821
7815386594
MDR Report Key19116128
Report Number3015060232-2024-00007
Device Sequence Number20608703
Product Code FOZ
UDI-Device Identifier00850030354211
UDI-Public(01)00850030354211
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K203069
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMID-141CM
Device Catalogue Number80004104
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2024
Initial Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown